# SDR CALA0000597

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 5930583228
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR UPPER CORNER CRACKED (1).  REMOVED AND INSTALLED NEW CORNER PER SRM 52-84-0, 51-10-03, AND 51-30-02.
